MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SCISSORS,OR,SHARP/BLUNT,5.5",STERILE

Medline Industries, LP MEDLINE; SCISSORS,OR,SHARP/BLUNT,5.5",STERILE
Catalog Number DYND04000
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Injection Site Reaction (4562)
Date of Event 05/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "i was using a pair and had a sliver of metal puncture my finger just before attempting to access a picc" and "this is the same lot of scissors that have been hit or miss during use.".
 
Additional Manufacturer Narrative
The account reported finding loose metal sliver on scissors, and the user claims they punctured their finger but there is no further information on the extent of the injury or whether medical treatment required.No sample or photo received for our investigation; finished good production records reviewed found no run without approvals, deviations or non-conformance reports that might have had an impact on this issue, and finished good pack build reviewed found no issues with the build that likely contributed to the reported issue.Per the complaint details, we were unable to confirm the reported issue due to no sample or photo being received, and with the information provided we are not able to confirm at what point the damage occurred or what may have caused it.This complaint has been provided to the vendor for further evaluation, and the supplier quality team will also monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SCISSORS,OR,SHARP/BLUNT,5.5",STERILE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
pranay abbu
three lakes drive
northfield, IL 60093--275
MDR Report Key50945611
Report Number1417592-2026-54109
Device Sequence Number9534237
Product Code HRR
UDI-Device Identifier40080196824220
UDI-Public40080196824220
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND04000
Device Lot Number23BBQ676
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown